# SDR SWAA2023060546112

- Difficulty date: May 6, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS747 AFT CARGO COMPARTMENT 2023-299420<[01] FAULT RESOLVED ON OTHER FAULT; SEE TTG8Q00KWA8V SEE INDIVIDUAL SIGN OFFS BELOW.;[02] FAULT RESOLVED ON OTHER FAULT TTG8Q00KWA8V
